Monday, 18 May 2015

Day 168 off Topical Steroids

Well this condition really is a very 'day-to-day' thing.

Barely a few days after my last post and I started getting worse again.

The nature of this condition is that one gets worse (a 'flare'), then a bit better (a 'break'), then worse again, and so on until one finally doesn't experience withdrawal symptoms anymore (however long that takes, for many people it takes years).

Because I have had very strong symptoms constantly since I started my withdrawal, it is hard to tell if you are in a break, that is, until you start getting worse again, and then you know you are going through a 'flare'.

I have been in a flare pretty much since my last post where my condition has been noticibly worse. I've been enduring pretty much every classic symptom: itchiness has been ramped up a few levels, scratching causes skin to form oozing wounds so I'm covered in sores, sleep disruption (though nothing as bad as the early months where I could not sleep at all), my face has gotten much more red and oozy (so devastating especially as I was so excited to see it improving just a few weeks ago) and just generally experiencing a lot of pain and misery.

Still stuck in the bath everyday.

Still need ice packs in my face pretty much all day everyday.

Currently in my sixth month of my withdrawal (bloody hell that went fast), hoping the day comes around soon where I can start to do things outside of the house again!

2 comments:

  1. Wow, six months already! Well done. Sorry to hear it's been a crapfest though still :( hang in there!

    ReplyDelete
  2. Im going through the same thing. I tried zinc oxide on my face & it just made it worse. My suggestion is just to leave everything off your face & it will be less itchy & get better. If you have to scratch it rub it lightly & the flakes will all fall off at once but don't put anything on it.

    ReplyDelete